# SDR CALA2023120703579

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737-900ER
- Aircraft serial: 60121
- Aircraft time: 27,164 hours, 9,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(B737-33-3-0235) BATTERY PACK M1671 FAILS OPS CHECK. TRANSCRIBED FROM HAECO NR 9280640.REMOVED AND REPLACED BATTERY PACK M1671 AND OPS CHECK GOOD IAW B737 AMM 33-51-06-960-805 REF HAECO GSO V899642
